Page 1 of 1

Ativan/Carbamazapine Combo

PostPosted: June 25th, 2014, 6:19 pm
by physerv24
Anyone else out there taking both Ativan and Carbamazapine? Just wondering how the drugs effect you. I'm only on day two of taking 200 mg carbamazapine (1/2 pill in morning and 1/2 pill at night) and .50 mg of Ativan 3 times per day. I'm a walking zombie and very sluggish. Will this level out after awhile? Hasn't lessened my 24/7 twitching but has definitely helped me sleep. Any shared experiences would be welcome.

Re: Ativan/Carbamazapine Combo

PostPosted: June 25th, 2014, 10:30 pm
by Yuliasir
it is quite possible and your doctor should tell you about that. Usually it will fade away in 5-7 days. Do not expect your twitches to stop immediately. One needs weeks and nonths to bring the nervous system back to stable condition, and even after that you may have residual twitches which is normal :))) Good sleep may do most of the job so enjoy it.

Re: Ativan/Carbamazapine Combo

PostPosted: June 25th, 2014, 11:38 pm
by johnnythejet
I have taken Ativan and the same dosage. Yes, it helped me sleep but I hated how sluggish it made me feel. Don't expect this medication (or any) to reduce your twitches although over time they often subside.

Re: Ativan/Carbamazapine Combo

PostPosted: June 26th, 2014, 7:54 am
by physerv24
Thanks you both for the reply. I'm not counting on the twitching to go away but it has been so long since I had more than 2 or 3 hours of sleep I'm really looking forward to resting. Slept 7 hours the last 2 nights in a row! The jittery "jumping out of my skin" feeling has also subsided. I'm hoping the meds will at least lessen the hand tremors. We shall see. Thanks again for the quick responses. I love the support this board gives.

Re: Ativan/Carbamazapine Combo

PostPosted: June 26th, 2014, 8:26 am
by Yuliasir
ay ay at 2-3 hours of sleep for a long time you may have really any symptom you can name due to deprivation... get asleep my friend, in few weeks you would feel much better for sure.